Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the primitivity of Hopf algebras over a field with prime characteristic


Author: Edward Halpern
Journal: Proc. Amer. Math. Soc. 11 (1960), 117-126
MSC: Primary 55.34
DOI: https://doi.org/10.1090/S0002-9939-1960-0123322-5
MathSciNet review: 0123322
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. vol. 57 (1953). MR 0051508 (14:490e)
  • [2] H. Cartan, Séminaire de Topologie de l'E.N.S., Paris, 1954-1955 (Notes polycopiées).
  • [3] E. Halpern, On the structure of hyperalgebras. Class 1 Hopf algebras, Portugal. Math. vol. 17 fasc. 6 (1959). MR 0111023 (22:1890)
  • [4] J. Leray, Sur la forme des espaces topologiques et sur les points fixes des representations, J. Math. Pures Appl. vol. 54 (1945). MR 0015786 (7:468e)
  • [5] J. C. Moore, Mimeographed notes of the Algebraic Topology Seminar, Princeton, 1957.
  • [6] H. Samelson, Beiträge zur Topologie der Gruppen-Mannigfaltigkeiten, Ann. of Math. vol. 42 (1941). MR 0005355 (3:143b)
  • [7] N. E. Steenrod, Cyclic reduced powers of cohomology classes, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953). MR 0054965 (14:1006a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.34

Retrieve articles in all journals with MSC: 55.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0123322-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society